Discussions that mention coumadin

Open to All Other Health Topics board


Hi I am new to this forum and hopefully can explain my medical history and what has prompted me to search for more answers.

I was diagnosed with Anti Phospho Lipid in 1992 resulting in Aseptic Neurosis of my right hip. A bird’s net filter was placed in my vena cava. I have had several DVT's and I suffered one heart attack and a mild stroke. I am on Coumadin therapy

I was also diagnosed with Fibromyalgia, Hyperthyroidism/Graves Disease and have had multiple discs surgeries. I might also add that I have had Renal Cell Carcinoma resulting in my right kidney being removed.

QUESTION: I have now developed lesions on my lower legs that have a reddish brown appearance and now have circled my entire lower calf. Has anyone had this problem after being on coumadin therapy for several years? I have been treated with several different types of steroid ointments, none of which have helped. I have also been prescribed the Jobst hose and advised to wear them daily. I personally think this is a direct result of the coumadin therapy does anyone out there have a similar problem with this pigmented skin disorder?
Thanks,
Pam